# SDR DL738080005

- Difficulty date: January 4, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 17,195 hours, 12,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323212
- Condition: Dented
- Location: Bs 483
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN DENT BELOW THE FWD CARGO DOOR AT FS 483 REQUIRED TRIM OUT.  THE SRM 53-00-01 REPAIR 21 DOUBLERS APPLIED TO THIS CUTOUT, BUT INTERFERED WITH AN EXISTING 090750-14.  REPAIR DOUBLER AT STR-22R/23R.  THE SRM REPAIR WAS EXTENDED UP TO ENCOMPASS THE 090750-14 REPAIR.
